# SDR UPS98226862

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING MLG WING DOOR HAS CRACK ON EXISTING REPAIR ON OUTER SKIN.  HIFEC INSPECTION CARRIED OUT IAW B727 NDT MANUAL D6-48875 PART 6 51-00-00 FIG 4 AND 16 CRACKS CONFIRMED AND STOPPED DRILL.
